MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 4.75 HEALIX ADVANCE KNTLS BR; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL 4.75 HEALIX ADVANCE KNTLS BR; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222581
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
This is report 4 of 4 for the same event.It was reported by the sales rep that during an achilles tendon repair procedure on (b)(6) 2020, it was observed that the sutures of two 4.9mm heallix adv sp biocomposite anchor and two 4.75 healix advance knotless br broke due to the technique of the surgeon.There was a ten minute delay in the procedure to remove all the devices and start over.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported that the original bone holes from the previous anchors were utilized with the replacement anchors.The procedure was completed successfully, but there was about a 15 minute delay to remove the old anchors and tapes that had been already passed.The patient is doing well so far and progressing with recovery as expected.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that the sutures of two 4.9mm heallix adv sp biocomposite anchors and two 4.75 healix advance knotless br broke due to the technique of the surgeon.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device l918894 number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
4.75 HEALIX ADVANCE KNTLS BR
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key10726328
Report Number1221934-2020-03178
Device Sequence Number14317082
Product Code MAI
UDI-Device Identifier10886705030309
UDI-Public10886705030309
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number222581
Device Catalogue Number222581
Device Lot NumberL918894
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer10/21/2020
11/11/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date10/26/2020
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1